Complex dynamics in higher dimension. I
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 201-231.
@incollection{AST_1994__222__201_0,
     author = {Fornaess, John Erik and Sibony, Nessim},
     title = {Complex dynamics in higher dimension. {I}},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1994__222__201_0/}
}
TY  - CHAP
AU  - Fornaess, John Erik
AU  - Sibony, Nessim
TI  - Complex dynamics in higher dimension. I
BT  - Complex analytic methods in dynamical systems - IMPA, January 1992
ED  - Camacho C.
ED  - Lins Neto A.
ED  - Moussu R.
ED  - Sad P.
T3  - Astérisque
PY  - 1994
DA  - 1994///
IS  - 222
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1994__222__201_0/
LA  - en
ID  - AST_1994__222__201_0
ER  - 
%0 Book Section
%A Fornaess, John Erik
%A Sibony, Nessim
%T Complex dynamics in higher dimension. I
%B Complex analytic methods in dynamical systems - IMPA, January 1992
%E Camacho C.
%E Lins Neto A.
%E Moussu R.
%E Sad P.
%S Astérisque
%D 1994
%N 222
%I Société mathématique de France
%G en
%F AST_1994__222__201_0
Fornaess, John Erik; Sibony, Nessim. Complex dynamics in higher dimension. I, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 201-231. http://archive.numdam.org/item/AST_1994__222__201_0/

[AY] Ajzenberg, L. A., Yuzhakov, A. P. : Integral representation and residues in multidimensional complex analysis. Ann. Math. Soc., Providence, RI, 1983.

[B] Bielefeld, B. : Conformal Dynamics Problem List. Preprint 1, SUNY Stony Brook, 1990.

[Ca] Carleson, L. : Complex dynamics. Preprint UCLA, 1990.

[D] Deligne, P. : Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles est abélien (d'après Fulton). Sém. Bourbaki 543, Nov. 1979.

[FA] Fatou, P. : Substitutions analytiques et équations fonctionnelles à deux variables. Ann. Sci. Ec. Norm. Sup. 41 (1924), 67-142.

[FS] Fornaess, J. E., Sibony, N. : Critically finite rational maps on 𝐏 2 . Preprint.

[Gr1] Green, M. : The hyperbolicity of the complement of 2n+1 hyperplanes in general position in 𝐏 n , and related results. Proc. Amer. Math. Soc. 66 (1977), 109-113.

[Gr2] Green, M. : Some Picard theorems for holomorphic maps to algebraic varieties. Amer. J. Math. 97 (1975), 43-75.

[Gu] Gunning, R. C. : Introduction to holomorphic functions of several variables. Wadsworth (Belmont), 1990.

[K] Kobayashi, S. : Hyperbolic manifolds and holomorphic mappings. New York, Marcel Dekker, 1970.

[L] Lang, S. : Introduction to complex hyperbolic spaces. Springer-Verlag, N. Y. 1987.

[La] Lattes, S. : Sur l'itération des substitutions rationnelles à deux variables. C. R. Acad. Sc. Paris 166 (1918), 151-153.

[Le] Leau, L. : Etude sur les équations fonctionnelles à une ou plusieurs variables. Paris, Gauthier-Villars, 1897.

[Mi] Milnor, J. : Notes on complex dynamics. Preprint MSI, Suny Stony Brook.

[Re] Rees, M. : Positive measure sets of ergodic rational maps. Ann. Sci. Ec. Norm. Sup. 19 (1986), 383-407.

[Ru] Ruelle, D. : Elements of differentiable dynamics and bifurcation theory. Academic Press, 1989.

[Sc] Schroder, E. : Ueber unendlich viele Algorithmen zur Auflösung der Gleichungen. Math. Ann. 2 (1870), 327-365.

[Sh] Shub, M. : Global stability of mappings. Springer Verlag, 1987.

[Su] Sullivan, D. : Quasiconformal homeomorphisms and dynamics I. Ann. Math. 122 (1985), 401-418.

[Th] Thurston, W. : On the combinatorics and dynamics of iterated rational maps. Preprint.